MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE; HEART-VALVE, MECHANICAL
Model Number 17MHPJ-505
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of heart block was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related reference manufacturing report number: 3007113487-2020-00018.On (b)(6) 2017, a 15mm masters mitral valve was implanted.On (b)(6) 2020, the patient was admitted for planned mitral valve repair due to worsening mitral valve stenosis and pulmonary hypertension.On (b)(6) 2020, the mitral valve was explanted and a new 17mm masters mitral valve was successfully implanted.On (b)(6) 2020, the patient developed first degree heart block, complete heart block, and junctional rhythm.Therefore, on (b)(6) 2020, an epicardial pacemaker was implanted.The patient is reported to be recovering.Clinical study patient id: (b)(6).

Brand Name
SJM MASTERS SERIES HEMODYNAMIC PLUS VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
RQ  00725
MDR Report Key10339057
Report Number2648612-2020-00080
Device Sequence Number16938538
Product Code LWQ
UDI-Device Identifier05414734030496
UDI-Public05414734030496
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2024
Device Model Number17MHPJ-505
Device Catalogue Number17MHPJ-505
Device Lot Number7113403
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
15MHPJ-505
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient Weight14